# SDR GTIA2024120238565

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10676
- Aircraft time: 10,710 hours, 4,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S EMER FLASHALIGHT WORN'T TEST. ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FO'S FLASHLIGHT ASSY IAW AMM 25-60-00 OPS CHECK GOOD. MOC NOTIFIED. THIS CLEARS DMI 99946
